I have been using differin faithfully for 10 weeks. I am a 21 year old female. I had a pretty bad IB, definetly took my acne from mild to severe. I have put SO MUCH faith into this product. But I am now terrified. It seemed to be clearing up my skin around week 9..but then now in week 10 i litterally have acne and acne scarring everywhere on my face except my forehead (which never really had acne) I can't take much more of this. I'm too depressed to leave my house, and schools starts up in 2 days... Should I just stop the product? or is normal to have a severe all over breakout this late into use?
You need to check back in with your Dr to let him know your experience. Many times this medicine will cause your skin to be red and appear splotchy but I am concerned about the increase of acne at 10 days. Many times it can take time but you might need a different medicine. I don't know what time it is where you are but you can always leave a message with the prescribing dr
Good luck and be well
Hello. Don't give up. There may be a very good reason this is happening and can be fixed. Though not acne, I have roseacea. This makes the face bright red. I was given the usual treatment. After three days the redness disappears. Then the next morning my skin started peeling. Turns out I am allergies to a chemical in the salve. Now I had bright red face with skin pealing. I stopped the medication, carefully washed my face and put Desitin on it. Nothing with a fragrance and it toned down the color. I saw my doctor right away, but got that call in first thing and they also said stop using it.
I would stop using the product. Get some makeup to tone down the color and go to school. People don't judge so harshly as in high school. There is nothing to be ashamed about. As you look around, you will find you are not the only one. It just feels that way. Others have other things happening. This will get figured out and people won't remember. At your age the average person sees themself far more than others. I know you will be fine and once this is solved you will be feeling so much better. It isn't about a face that is currently not perfect, but it is about the confidence you show the world. Best friend in college had the same problem. I never thought about it once. I liked the person. I married him.
- Differin Information for Consumers
- Differin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Differin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Mar 2010 • 2 answers
Updated 23 Jan 2011 • 2 answers
Updated 1 Jun 2012 • 1 answer
Updated 4 Sep 2016 • 2 answers
Updated 25 Sep 2018 • 1 answer